MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RELIANCE PITUITARY RONGEUR 2 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE RELIANCE PITUITARY RONGEUR 2 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48360134
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; pituitary broke while using during tlif.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment; result: upon visual inspection of the returned device, it was found that the shaft would disengage partly from the handle.No relevant manufacturing issues found upon device history review.Conclusion: the probable root cause of this event is normal wear and tear of instruments.
 
Event or Problem Description
It was reported that; pituitary broke while using during tlif.

Brand Name
RELIANCE PITUITARY RONGEUR 2 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6254357
Report Number0009617544-2017-00014
Device Sequence Number1027257
Product Code LXH
UDI-Device Identifier07613327268287
UDI-Public(01)07613327268287
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48360134
Device Lot Number117133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1